# SDR 061000

- Difficulty date: March 5, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 83,643 hours, 20,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT STATION 460 FAILED TEST DURING A-CHECK.  REPLACED FUSE IN EMERGENCY LIGHT BATTERY PACK.  OPERATIONAL TEST GOOD IAW AMM 33-51-00.
